# SDR SIMA20120326012

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 25,174 hours, 21,446 cycles
- Engine: Rroyce AE3007A13
- Engine time: 24,363 hours, 21,690 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311565
- Condition: Defective
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND AIR CONDITIONING PACK SYSTEM, LEFT PACK OIL SMELL WITH PACK ON NO OIL SMELL WITH PACK OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  E1 CAUSES OIL SMELL IN COCKPIT.  REMOVED AND REPLACED THE ENGINE IAW MTX WC 71-000-00.  THE OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
